Fentanyl patch withdrawal symptoms

Common Questions and Answers about Fentanyl patch withdrawal symptoms

actiq

Avatar f tn i have ben on the fentanyl patch quite awhile 100mg and have gone down to 50 mg, my health ended and my last patch ends in 4 days and im scared.
Avatar n tn I have been put on a fentanyl patch 25 mcg recently. I have a bizarre circumstance that my body adjusts and clears out medications in an expedited way. For example, over the last three weeks, I have gone thru Vicodin, then Norco, then OxyContin, now Fentanyl. I will be having surgery on 3/31, then hopefully my painful condition will start to improve. With all the posts on Fentanyl withdrawl, I am terrified of going thru that.
Avatar f tn I think that you may experience more intense withdrawal symptoms when you stop the Oxy. By still taking the Oxy, it has kept the symptoms from being too severe. Certainly, it is better to quit one drug at a time. You said that you were going to talk to your doctor about tapering the Oxy. Hopefully, he will support you in that. When do you see him? Try getting outside for a walk every days this will help you with the fatigue. Take care, and let us know how it goes with the doctor.
Avatar f tn After the first scare that sent me to the ER and now that i got sick i got veryscared to continue on my fentanyl patch while i was sick. Fentanyl patch scares the hell out of me and i did tell my RN when we started it. Anyway i took my patch off while i was sick and then ended up having horrible withdrawal symptoms from it. I didnt think it would be THAT bad due to being on it such short period of time. I was wrong.
Avatar m tn This is being written by some one who was on the Fentanyl patch and the fentanyl lollipops/ sublingual tabs for advanced cancer. If you want to life in a Fent Fog. There are also new restrictions on driving whilst on this drug in the UK. I don't know about other countries. If your not sure it's working then its not working. You either have pain or you don't. Find out all you can about this drug and then decide if you want it in your life .
Avatar n tn However, if you were on hydrocodone before the patch for very long, it is possible the patch delayed your overall withdrawal symptoms til now. The Thomas Recipe is readily available online, also keep very hydrated and get your heart rate up daily, even if you can only do arm aerobics, water aerobics, etc.
Avatar f tn I started Fentanyl in May and it has been extremely helpful for me. The goal of a medication is to reduce your pain enough so that you can function more and do more for yourself, and friends and family. If the hydrocodone left you suffering in pain most of the time and unable to do things, the fentanyl should definitely be much stronger and should help you have a more normal life. On the flip side, you don't want to be so drugged that you don't do anything either.
Avatar m tn Just wanted to ask if anyone had any experience with switching methadone 95mg once daily, to fentanyl patch 100mcg Hour patch? or know the methadone mg fentanyl dose equivalents?
Avatar m tn I was on methadone 30mg and morphine 120mg daily then was switched tot he fentanyl patch to get me off those then i switched to this patch. I have severe back pain and Hidradenitis suppurativa which tends to cause me quite a bit of pain. I am worried I will feel like this for a long time and that the patch wont help. the only thing that has helped is an opiate and I am refusing to take them.
Avatar n tn Hi, I have been on Percocet 10/325 along with Neurontin, Flexeril, Valium for about a decade. I was switched to 75 MCG Fentanyl patch 2 weeks ago. Valium was stopped 3 weeks ago. The 1st week I could not sleep at all. Drowsy, though. Shaky, cold. My doctor said it was withdrawal. Now at week 2, I sleep about 2 hours, very shaky, freezing cold, (I never get cold) Absolutely miserable BUT have great pain relief. Must stay in bed.
Avatar f tn I know it is not working because not only will I get no pain relief, but will also start feeling withdrawal symptoms. I even put on an extra patch, and nothing. So I just hold it on my outer thigh at night time.
Avatar n tn Hello and welcome! Your symptoms are caused by withdrawal from the fentanyl and they would be the same with any other opiate. It's just the nature of the beast when we taper off opiate therapy. RLS and increased pain are usually the first symptoms. Hot baths with epsom salts help a lot with withdrawal-induced RLS. The relief is only temporary but worth the effort. I've heard some people say that using heating pads on their legs (or arms if arms are also included) can also help.
Avatar f tn Welcome, this is a pretty quick jump but doable. That being said, Fentanyl is a bear to come off of and you are going to have withdrawal symptoms. I can't sugar coat that. Do you feel that you still need the pain medication? If so, have you considered pain mngt? Only you can be honest about your pain and what your needs are. As far as safe in dropping down, unless there are underlying health problems there is basically no risk in opiate withdrawal. Again, not pleasant.
Avatar m tn re still in the acute withdrawal stage judging by your symptoms. The patch is wearing off on the 3rd day so you go into withdrawal. PAWS is diagnosed when withdrawal symptoms are still present months after actual detox. Thankfully, it doesn't happen to everyone. I'm not surprised you're experiencing withdrawal with that large of a decrease in fentanyl. That's a BIG drop and it's going to take time for your body, and more importantly, your brain to adjust.
Avatar n tn about 2 weeks ago had no oxy left snd i tried to avoid withdrawal with fentanyl patches. 2 of 100 and 1 of 50 but after the simptoms of w/d ended i took them of and put another when simptoms started and so on till this mondey when i finished all the patches i had. monday i had a hard w/d but sedate my self with xanax valium and carmabazepine i got on prescription. yesterday i felt better but i made in fentanyl iv with 10% of an old patch i used only 12 hours and today same.
Avatar f tn Forgot to change my fentanyl patches & now I've gone into withdrawal till they kick back in again. I'm on 112mg every 3days & I've been on them 3yrs. The worse symptom is my restless arm's. Any suggestions to ease it?
Avatar n tn Dear friend, I feel your pain and I'm wondering if or what someone will tell you on a comment back. Only one person was kind to comment back to my post. If you are in the fentanyl patch and I was on that too about 5 years ago, but it burned my skin, so they put me on morphine er, I was taking 60mg twice daily and had 100 of the 15mg fast acting morphine and that was not helping me anymore.
Avatar f tn After a wek of withdrawal he upped me to 25mcg per hour. I have been on it for 6 days ( 2 patch cycles) and am still in full withdrawal. I have an adhesive allergy and altho I'm not breaking out I. Hives or having a visible reaction is it possible that my body is just not absorbing the medication? Has anyone else had a similar issue?
Avatar f tn Hello Everyone! I could really use some help PLEASE!!! I was on the fentanyl patch for about a year and a half, started out at 25mg then went up to and stayed at 100mg...I am on day 4 of NO MORE PATCH...I am going absolutely mental, I could use any advice and help you can give me...I have the shakes, chills, no energy, no appetite, on edge so bad, and don't want to do anything but sit in front of the tv all day. I have a husband who is so wonderful, but he doesn't understand.
Avatar f tn Hi nubbin1954, First, I want to welcome you to the PM (Pain Management) Forum and let you know that we are glad you found this Forum. We are all CP (Chronic Pain) Patients that help each other with our own expertise and experiences that we have developed through our own CP Issues. I'm sorry that you are experiencing all of these withdrawal symptoms from the Methadone!! I don't know if I'm reading this correctly but have you been on the Methadone for all 15 of those years?
Avatar f tn I've been on fentanyl patches for about three years now, due to a chronic vascular disease. I started out on a 25 mcg patch every three days, and at some point increased to a 50 mcg patch every three days. For a while now Ive been noticing that on the third day, they day that I'm supposed to change the patch, I start getting terrible withdrawl symptoms. It's worse than any pain I've ever felt. My body gets incredibly restless and I can't stop writhing around.
3112530 tn?1434032033 t have any side effects but the fentanyl patch only masked symptoms I was not aware of like loss of appetite, lack of energy etc. I had no idea of what this was doing to me until my caregiver put his foot down and got me to another doctor. My pancreas was reacting to the pain medication and I was having problems with my pancreas and that is why I stopped all the pain medication. He gave me an enzyme to help and it has. It feels so good to get a good nights sleep and today I have energy.
1363343 tn?1287161630 I was on the fentanyl patch, 50mcg every 3 days for 2 weeks, I quit taking the patch, thinking I didn't need it anymore, as my pancreatitis pain had become almost nonexistant. It's been 4 days now and the pain I am feeling now is so ridiculous that I wanna just scream! I feel like the bones in my legs and arms are being broken in many pieces, a feeling I know well after suffering multiple fractures and breaks in both arms.